I have been getting shots for the past year in my neck, back, wrists, and right leg. I am receiving shots in the groin area now for my right leg. I'm not sure if the doctor is still using this combination, but I know he was for awhile. I usually get at least a series of shots once a week. Now I'm having problems with brusing really bad on both arms. I have been sent to a hematologist as of yesterday and there doing a bolld work-up on me and also took a urine sample. I was just curious after reading about this. Thank you.
12 Jun 2011
I realize this answer is very late and hopefully your problem has resolved by now. If you have received any diagnosis from your doctor I would be interested to know.
The bruising wouldn't be due to an interaction between these medicines but. Toradol can affect platelet activity.
Toradol: Hematologic side effects have included purpura, thrombocytopenia, epistaxis, inhibition of platelet aggregation, increased bleeding time, leukopenia, and eosinophilia.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Kenalog-10 - I am currently living in a home with a family who have a cat that I am highly allergic?
... to. My asthma is so bad that I cannot sleep at night. I have tried Singulair and an daily inhaler, but it doesn't help. A bout of prenidsone ...
1 answer • 25 Jun 2010
I went to the er October 28, 2012 for migraines and was given a shot in my upper right arm of toradol and it's still sore at the injection site. ...
1 answer • 26 Jan 2013
i had went to the doctors for a shoulder injury on the right side, and had gotten a shot of toradol in my butt, and now my right groin hurts ...
1 answer • 19 Dec 2013
My dertemoligist had me on the steroid cream for 4 days and my rash has gotten worse and its itchy now, wasn't when I went to the Drs I like to ...
1 answer • 30 Jun 2014